I just started taking Propecia and debated it for years. I started to feel the brain fog / dizziness after day one but I’m going to continue taking it to see if I stabilize if the symptom is just in my head from all these horror story posts I’ve read. I’ll update to let you know if it goes away over time. Although I am on birth control pills and have already messed with my hormones, would finasteride still be safe for me in treating my hair loss?
If you are a woman young enough to have children (even if you are on birth control pills), you should not use finasteride (Propecia) as if you were to get pregnant because the birth control pills failed you, you could have a child with sexual developmental problem while you carry the baby. This is not the case for men who father children who take finasteride. If for any reason you could not have children (example had a hysterectomy), the this drug is not risky for women.